Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Vaginal birth, bumps inside and outside labia, sore, itch and painful bumps, swelling, pain, epsiom salts, yeast infection medicine, desitin, ibprofen, tylonal

i just gave vaginal birth a month ago and now i have several (5 to 7) bumps on the inside and outside of my labia . the bumps are sore, itch and are painful, with the right side swollen. It hurts to sit and even walk when the right side is swollen, I have tried sitting in a how bath with epsiom salts, yeast infection meds, and even desitin. I have taken ibprofen and tylonal for the pain and swelling . What is this and what do I need to do?
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got some infection in the vagina.
Go for antibiotic medicine for 3-5 days.
Apply antibiotic cream on the part.
Keep local part clean and healthy.
You can take warm water bath with some antiseptic lotion like Dettol.
Ok and bye.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor